# SDR ASOA05164

- Difficulty date: February 6, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FS 280 TRANSVERSE BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 280 TRANSVERSE BEAM IAW ASA EO 700-53-0037.  (M)
